Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/16932
Title: On generalized vector pre-variational and pre-quasivariational inequalities
Authors: Chadli, O
Yang, XQ 
Yao, JC
Issue Date: 2004
Publisher: Academic Press
Source: Journal of mathematical analysis and applications, 2004, v. 295, no. 2, p. 392-403 How to cite?
Journal: Journal of mathematical analysis and applications 
Abstract: In this paper, we consider generalized vector pre-variational inequality problems as well as vector pre-quasivariational inequality problems in abstract space setting. We establish several existence results for these two classes of problems by employing the Ky Fan lemma and a scalarization technique, respectively.
URI: http://hdl.handle.net/10397/16932
ISSN: 0022-247X
EISSN: 1096-0813
DOI: 10.1016/j.jmaa.2004.02.051
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

15
Last Week
0
Last month
0
Citations as of Aug 13, 2017

WEB OF SCIENCETM
Citations

9
Last Week
0
Last month
0
Citations as of Aug 12, 2017

Page view(s)

34
Last Week
4
Last month
Checked on Aug 13, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.